Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published, your email address is available to anyone on the internet, including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Princess Summer Moore

OMG, weaning off this medicine is hell! I’m finally having my spinal surgery in 2 hours. I literally just started on the 25mcg/hr on Christmas(2 days ago). I was on 75mcg/hr. I haven’t slept in days. I have been on fetanyl for almost 3 years now, with oxycodone(which does nothing btw).I have been trying to get my spinal cord stimulator for just as long. Why the hell did they have to reduce me to the 25 before the surgery? It’s already been 3 years. What’s another week at my post op appointment? They don’t want me in the hospital for risk of infection, so pain management is going to suck! Withdrawal with surgery as well? Really???? I can’t eat, can’t sleep, throwing up all my fluids, have to have my home at a constant 60 degrees or less to help avoid sweating my patch off. I’m so miserable, and now I’m dreading my surgery today. They told me in my last appointment that they’ll give me a prescription for a high does of Ibuprofen after surgery....really??? This will be my 3rd spine surgery in 4 years. Every single surgery I’ve ever had has kept me in the hospital for over a week on morphine, fetanyl, and dilaudid. Anyone else having a difficult time weaning off this these patches/getting the spinal cord stimulator?

advertisement
Sign In or Register to comment.